Alert archive / Florida / Tornado Warnings in 2008
Tornado Warning 38, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Aug 23, 2008, 6:06 PM EDT for Jefferson County, Florida. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2008, 6:06 PM EDT (22:06 UTC)
- Expired
- Aug 23, 2008, 6:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Jefferson County, FL
The radar
The Tallahassee radar (KTLH), 37 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 6:12 PM EDT | TORNADO | 1 W Capps, FL | TORNADO ON THE GROUND SPOTTED IN THE WOODS. |
| Aug 23, 6:12 PM EDT | TORNADO | 1 W Capps, FL | TORNADO ON THE GROUND SPOTTED IN THE WOODS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 5:24 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KTAE 232206 TORTAE FLC065-232230- /O.NEW.KTAE.TO.W.0038.080823T2206Z-080823T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 606 PM EDT SAT AUG 23 2008 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL JEFFERSON COUNTY IN FLORIDA... * UNTIL 630 PM EDT * AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO 6 MILES SOUTH OF CAPPS...OR 15 MILES SOUTH OF MONTICELLO...MOVING NORTH AT 30 MPH. * THE TORNADO WILL BE NEAR... CAPPS AND WAUKEENAH BY 615 PM EDT... NASH BY 620 PM EDT... DRIFTON BY 625 PM EDT... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SATURDAY EVENING FOR NORTH FLORIDA AND SOUTHWESTERN GEORGIA. LAT...LON 3051 8399 3052 8388 3030 8389 3031 8395 TIME...MOT...LOC 2205Z 177DEG 26KT 3034 8392 $$ 38-GODSEY
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Aug 23, 3:22 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Aug 23, 3:22 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 PM EDT SAT AUG 23 2008
...TROPICAL STORM FAY POUNDING BIG BEND WITH HEAVY RAINFALL...
.SHORT TERM...DISCUSSION WILL BE BRIEF. BAND OF VERY HEAVY
RAINFALL CONTINUES OVER THE FLORIDA BIG BEND THIS AFTERNOON. VERY
LITTLE OVERALL MOVEMENT TO THE BAND EVEN AS THE CENTER OF FAY
MEANDERS SLOWLY WEST OVER THE PANHANDLE...CURRENTLY SOMEWHERE IN
CENTRAL WALTON COUNTY. STORM TOTAL RAINFALL ACCUMULATIONS HAVE
EXCEEDED 20 INCHES OVER PORTIONS OF JEFFERSON...MADISON...AND
TAYLOR COUNTIES. GROUND TRUTH REPORTS INDICATE THAT THE RADAR
ESTIMATES ARE PRETTY CLOSE TO REALITY. EXPECT HEAVY RAINFALL TO
CONTINUE OVER THE BIG BEND BEFORE HOPEFULLY BEGINNING TO SHIFT TO
THE WEST OVERNIGHT.
WILL EXTEND FLOOD WATCH THROUGH SUNDAY EVENING AND TROPICAL STORM
WIND WARNINGS THROUGH 12Z SUNDAY.
UNFORTUNATELY THE SLOW MOVEMENT OF FAY WILL CONTINUE TO GENERATE
DEEP MOIST SOUTHERLY FLOW ACROSS THE AREA THROUGH SUNDAY AND INTO
MONDAY. THIS WILL KEEP RAIN CHANCES WELL ABOVE NORMAL AND
TEMPERATURES BELOW NORMAL.
.LONG TERM...THE EXTENDED PERIOD STILL REMAINS UNCERTAIN AND WILL ULTIMATELY
DEPEND ON THE FINAL TRACK OF TROPICAL STORM FAY. THE LATEST OFFICIAL
NHC FORECAST AND THE MODELS INDICATE FAY WILL MOVE TO A POSITION
WEST OF OUR AREA THROUGH THE FIRST HALF OF THE EXTENDED PERIOD AND
MAY STALL AS THE STEERING ENVIRONMENT IS EXPECTED TO BECOME VERY
WEAK.
CURRENTLY...THE MODELS INDICATE PLENTY OF DEEP LAYER MOISTURE ACROSS
MUCH OF THE CWA WITH SOUTHERLY FLOW STREAMING ACROSS THE AREA
WRAPPING INTO FAY FROM THE GULF. THIS WILL KEEP THE RAIN CHANCES UP
THROUGH THE MID WEEK PERIOD...ESPECIALLY ACROSS THE WESTERN HALF
OF THE CWA. WEDNESDAY THROUGH SATURDAY...THE MODELS SHOW REMNANTS OF
FAY LIFTING OUT TOWARD THE NORTHEAST AS THE SUBTROPICAL RIDGE AND
A DRIER AIRMASS BUILDS BACK ACROSS THE AREA.
&&
.AVIATION...TROPICAL STORM FAY CONTINUES TO VERY SLOWLY MOVE WEST
ACROSS THE EASTERN FLORIDA PANHANDLE. RAINBANDS WRAPPING AROUND THIS
SYSTEM WILL EFFECT ALL TERMINALS INTO TONIGHT. THE HEAVIEST RAINFALL
WILL CONTINUE TO OCCUR IN A BAND EFFECTING KABY...KTLH...AND KDHN
AND AT TIME KVLD. PREVAILING MVFR WITH TEMPO IFR CONDITIONS IN HEAVY
RAIN CAN BE EXPECTED AT THESE TERMINALS INTO THE EVENING HOURS WITH
GUSTY WINDS OF 30 TO 40 KNOTS POSSIBLE. LIGHTER RAINS FOR KPFN ARE
EXPECTED TO CONTINUE CLOSER TO THE CENTER OF FAY. EVEN WITH THE
LIGHTER RAINS...CIGS ARE QUITE LOW WITH PREVAILING LOW MVFR AND
TEMPO IFR CONTINUING. THE HEAVIEST RAINFALL AND LOWEST CIGS/VIS
STILL EXPECTED TO SLOW END AROUND KVLD DURING THE EVENING HOURS.
FURTHER WEST THE FORECAST IS LOWER CONFIDENCE INTO TONIGHT. HEAVIEST
BAND OF RAIN SHOULD START TO SHIFT WESTWARD AND WILL TREND THE
HEAVIER RAIN DOWN FROM EAST TO WEST THROUGH THE NIGHT. EVEN STILL
EXPECT SCT SHOWERS/STORMS TO CONTINUE TO EFFECT THE TERMINALS INTO
SUNDAY.
&&
.MARINE...TROPICAL STORM WARNINGS CONTINUE FOR THE COASTAL WATERS
WITH FREQUENT GUSTS TO 35 KNOTS. NO REAL CHANGES TO PREVIOUS
FORECAST FOR THE COASTAL WATERS.
&&
.FIRE WEATHER...NO CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 77 75 85 75 87 / 100 100 80 60 60
PANAMA CITY 76 76 83 78 83 / 100 100 90 70 70
DOTHAN 75 74 82 73 84 / 100 100 80 70 70
ALBANY 78 74 85 73 87 / 100 90 80 60 60
VALDOSTA 77 74 86 74 88 / 100 80 80 60 60
CROSS CITY 78 76 86 77 88 / 100 80 70 60 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
TROPICAL STORM WIND WARNING UNTIL 8 AM EDT /7 AM CDT/ SUNDAY FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BAY...COASTAL
WALTON...DIXIE...FRANKLIN...GULF...JEFFERSON...TAYLOR...
WAKULLA.
GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: APALACHEE BAY OR
COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL
OUT TO 20 NM...COASTAL WATERS FROM OCHLOCKONEE RIVER TO
APALACHICOLA FL OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE
RIVER TO KEATON BEACH OUT 20 NM...COASTAL WATERS FROM
APALACHICOLA TO DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE
RIVER TO APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM
APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.
&&
CAMP/MROCZKA/GODSEYHazardous weather outlook, Aug 23, 5:49 AM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 549 AM EDT SAT AUG 23 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-241000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 549 AM EDT SAT AUG 23 2008 /449 AM CDT SAT AUG 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AT 4 AM EDT...TROPICAL STORM FAY WAS LOCATED NORTH OF APALACHICOLA AND WAS MOVING WEST AROUND 7 MPH. IT IS EXPECTED TO TRACK ALONG OR NEAR THE FLORIDA PANHANDLE THROUGH TONIGHT. ASSOCIATED RAINBANDS WILL ROTATE EAST TO WEST AND SPREAD ACROSS THE FORECAST AREA. PROLONGED HEAVY RAIN AND STRONG AND GUSTY WINDS ARE EXPECTED WITH RAINFALL TOTALS AMOUNTS RANGING FROM 2 TO 3 INCHES ACROSS NORTHERN ALABAMA AND GEORGIA COUNTIES TO 6 TO 8 INCHES ALONG THE FLORIDA COAST WHICH WILL GENERATE FLOODING. THERE IS ALSO A THREAT OF SEVERE STORMS INCLUDING TORNADOES. SEE THE HURRICANE LOCAL STATEMENTS ISSUED BY THIS OFFICE FOR MORE DETAILS AND A LIST OF NON-ROUTINE PRODUCTS IN EFFECT. MARINERS SHOULD REMAIN IN PORT. DANGEROUS RIP CURRENTS REMAINS ACROSS LOCAL BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... TROPICAL STORM FAY WILL TRAVERSE EXIT THE FORECAST AREA ON SUNDAY BUT FEEDER BANDS BEHIND THE CENTER WILL CONTINUE TO IMPACT THE TRI-STATE AREA WITH FLOODING AND STRONG TO ISOLATED SEVERE STORMS...ESPECIALLY WEST OF THE APALACHICOLA RIVER. BY MIDWEEK...RAINFALL PATTERNS WILL RETURN TO A MORE NORMAL SEABREEZE DRIVEN TYPE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE WEATHER AND REPORT ANY FLOODING AND/OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Local storm report, Aug 23, 4:08 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLASH FLOOD 3 N TALLAHASSEE 30.48N 84.28W
08/23/2008 LEON FL PUBLIC
2 TO 3 FEET DEEP OF WATER AT THE ARBOR HILL APARTMENT
COMPLEX NEAR RAYMOND DIEHL AND OLSON ROADS. REPORTS OF
STALLED CARS IN THIS AREA.
0335 PM FLASH FLOOD 3 E TALLAHASSEE 30.44N 84.23W
08/23/2008 LEON FL PUBLIC
WEEMS ROAD NEAR TOM BROWN PARK HAS BEEN CLOSED DUE TO A
POND OVERFLOWING AND FLOODING THE ROAD.
0340 PM FLASH FLOOD 2 N TALLAHASSEE 30.47N 84.28W
08/23/2008 LEON FL PUBLIC
WAVERLY POND OVERFLOWING ACROSS LASSWADE DRIVE.
0350 PM TROPICAL STORM COLQUITT 31.17N 84.73W
08/23/2008 MILLER GA EMERGENCY MNGR
APPROXIMATELY 50 REPORTS OF TREES DOWN ACROSS THE CITY OF
COLQUITT AND THE COUNTY.
0350 PM FLASH FLOOD COLQUITT 31.17N 84.73W
08/23/2008 MILLER GA EMERGENCY MNGR
WATER OVER SEVERAL ROADS AND STREETS IN THE CITY OF
COLQUITT AND COUNTYWIDE.
0400 PM FLASH FLOOD 2 E TALLAHASSEE 30.44N 84.25W
08/23/2008 LEON FL PUBLIC
TIMBERLAKE SUBDIVISION OFF OF APPALAACHEE PARKWAY HAS 3
TO 4 FEET DEEP OF WATER SURROUNDING THE COMPLEX.
&&
GOREELocal storm report, Aug 23, 5:11 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HEAVY RAIN 2 N BOSTON 30.82N 83.79W
08/23/2008 M10.25 INCH THOMAS GA TRAINED SPOTTER
&&
MROCZKALocal storm report, Aug 23, 5:21 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
521 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TORNADO E ADEL 31.14N 83.43W
08/23/2008 COOK GA EMERGENCY MNGR
REPORT OF A BRIEF TORNADO TOUCHDOWN NEAR ADEL. REPORT
RELAYED BY TIFT COUNTY EMERGENCY MANAGEMENT.
&&
GODSEYLocal storm report, Aug 23, 5:26 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLOOD CAIRO 30.88N 84.21W
08/23/2008 GRADY GA EMERGENCY MNGR
*** 1 FATAL, 1 INJ *** A TEENAGER PLAYING NEAR A DRAINAGE
AREA WAS SWEPT AWAY AND DROWNED. AN ADULT WAS INJURED
TRYING TO SAVE HIM. STATUS OF THE ADULT IS UNKNOWN AT
THIS TIME. REPORT RELAYED BY GEORGIA EMERGENCY
MANAGEMENT.
&&
GODSEYLocal storm report, Aug 23, 6:01 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
601 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN TALLAHASSEE 30.44N 84.28W
08/23/2008 M22.00 INCH LEON FL PUBLIC
22 INCHES STORM TOTAL MEASURE BY PUBLIC
&&
CAMPLocal storm report, Aug 23, 6:02 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
602 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM FLASH FLOOD CHAIRES CROSSROADS 30.42N 84.12W
08/23/2008 LEON FL PUBLIC
WATER UP TO KNEE DEEP ON ROAD AROUND CHAIRES CROSSROADS.
&&
CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 4:02 AM EDT | Areal Flood Warning | TAE | Dixie, Lafayette | 6 hr |
| Aug 23, 7:05 AM EDT | Areal Flood Warning | TAE | Dixie, Franklin, Gadsden, Gulf, Jefferson, Lafayette and 5 more | 3 hr |
| Aug 23, 9:58 AM EDT | Flash Flood Warning | TAE | Jefferson, Leon, Madison, Taylor | 2 hr |
| Aug 23, 10:01 AM EDT | Areal Flood Warning | TAE | Calhoun, Dixie, Franklin, Gadsden, Jefferson, Lafayette and 5 more | 6 hr |
| Aug 23, 10:35 AM EDT | River Flood Warning | TAE | Holmes, Washington | 50 hr |
| Aug 23, 10:47 AM EDT | Tornado Warning | TAE | Madison, Taylor | 43 min |
| Aug 23, 11:47 AM EDT | Flash Flood Warning | TAE | Jefferson, Madison, Taylor | 3 hr |
| Aug 23, 12:08 PM EDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 23 hr |
| Aug 23, 12:24 PM EDT | Flash Flood Warning | TAE | Franklin, Gadsden, Leon, Wakulla | 111 min |
| Aug 23, 12:40 PM EDT | Flash Flood Warning | TAE | Jefferson, Leon, Madison, Taylor | 110 min |
| Aug 23, 2:05 PM EDT | River Flood Warning | TAE | Wakulla | 67 hr |
| Aug 23, 2:23 PM EDT | Flash Flood Warning | TAE | Dixie, Franklin, Gadsden, Jefferson, Lafayette, Leon and 4 more | 3 hr |
| Aug 23, 4:05 PM EDT | Tornado Warning | TAE | Jefferson, Wakulla | 25 min |
| Aug 23, 4:56 PM EDT | Tornado Warning | TAE | Jefferson, Leon | 34 min |
| Aug 23, 5:33 PM EDT | Tornado Warning | TAE | Jefferson | 27 min |
| Aug 23, 5:48 PM EDT | Flash Flood Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 117 min |
| Aug 23, 6:50 PM EDT | River Flood Warning | TAE | Leon | 5 days |
| Aug 23, 7:54 PM EDT | Flash Flood Warning | TAE | Jefferson, Leon | 66 min |
Nearby
Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.